The 2015 edition of the Marion County Fair in Palmyra, Missouri will run from Thursday, July 23 to Saturday, August 1. A full schedule of events is again planned for this years fair.

Admission onto the fairgrounds is only 50 cents per person. Children six and under are admitted free. Armband nights are Tuesday, Wednesday, Thursday, Friday and Saturday from 6:00 p.m. to 10:00 p.m. nightly. Armbands cost $18 in advance and will be $20 daily at the gate.

Arena events pricing is as follows:

Saturday, July 25

  • Adult………………………….$10
  • Children 6-12………………..$5
  • Children (Under 6)………….Free

Tuesday, July 28

  • Adult…………………………$5
  • Children (Under 12)………...Free

Wednesday, July 29

  • Adult…………………………$10
  • Children (Under 6)………....Free

Thursday, July 30

  • Adult…………………………$10
  • Children (Under 6)………....Free

Friday, July 31

  • Adult…………………………$10
  • Children 6- 12………………..$5
  • Children (Under 6)………....Free
  • Pit Pass……………………..$10

Saturday, August 1

  • Adult…………………………$15
  • Children (Under 12)………....Free
Brian Myles

Here is the full schedule of events:

Thursday, July 23

  • 4:00 pm Sign-in for Archery- Swine Barn, contest to follow in Swine Barn

Friday, July 24

  • 4:30 PM- 5:30 PM Sign-in for Trap- Contest to follow, Trapshooting Contest- Salt River Gun Range

Saturday, July 25

  • 10:00 AM Marion County Parade (Meet at High School)
  • 11:00 AM KC’s BBQ- Courthouse Lawn
  • 8:00 AM to 12:00 PM Registration Car Show &
  • Motorcycle Show –Midway- Show starts at Noon
  • 3:00 PM Car & Motorcycle Show Awards
  • 1:00 PM Horse Demonstration- Horse Arena
  • 1:00 PM Registration for Air Rifle/Pistol (BB/Pellet) .22 Small Bore Rifle/Pistol Contest to follow at Flower City Park
  • TIME: TBA Muzzle loading- Flower City Park
  • 4:00 PM Junior Miss 8-11 year olds-Talent Stage
  • Junior Miss 12-15 year olds-Talent Stage
  • 7:00 PM Crowning of Marion Co. Queen-Talent Stage
  • 7:00 PM Tate Shade Memorial Bull Bash- Arena
  • Cowboy Shoot Out

Sunday, July 26

  • 1:00 PM Sesqui Building Set-up 4-H only
  • 3:00 – 5:15 PM Sesqui Building Exhibits
  • Interviews (By Appointed Time)
  • 5:00 PM Club Exhibit Set-up
  • 7:00 PM - Church Night at the Fair-Sponsored by the
  • Ministerial Alliance- Talent Stage

Monday, July 27

  • 5:00 PM Livestock Set-up
  • 5:30 PM Fashion Revue & Fashion Selection- Sesquil
  • 5:30 PM Robotics Event- Sesquil Building
  • 6:00 PM Little Mr. & Miss-Sponsored by Ravenscraft, Realty Talent Stage
  • 7:00 PM- Barb Stewart Dance Academy
  • 7:00-9:00 PM Swim Party-Current 4-H/FFA members & family- Palmyra Parks Public Pool

Tuesday, July 28

  • 2:00 PM Horses in Place-4H & FFA members only
  • 2:00 PM Sesqui Building set-up Exhibitors
  • 3:00 PM 4H/FFA Horse Show
  • 5:30 – 6PM Sign up for Baby Contest- Talent Stage
  • 6:15 PM Baby Contest starts- Sponsored by Stout Farms- Talent Stage
  • 5:30 – 7:30 PM Art Show Registration- Floral Hall
  • 6:00 –10:00 PM Carnival Rides-Arm Bands-
  • Pay One Price (Tuesday-Saturday)
  • 6:00 PM Garden Tractor Pull
  • 6:30 PM Tractor Pull- Sponsored by North River Old Iron Club-Arena *No Alcohol

Wednesday, July 29

  • 8:00 AM 4-H/FFA Poultry- in Place
  • 8:30 AM 4-H Dog Show- Free stage
  • 9:00 AM 4-H/FFA Poultry Show
  • 11:00 AM 4-H/FFA Goats – in Place
  • 1:00 PM 4-H/FFA Goats Show
  • 2:00 PM 4H/FFA Sheep in place-show to follow
  • 4:00 – 10:00 PM Art Show-Floral Hall
  • 5:30 PM 4-H/FFA Rabbit – in place
  • 6:00 PM 4-H/FFA Rabbit Show
  • 6:00 –10:00 PM Carnival Rides-Arm Bands- Pay One Price
  • 6:00 PM Karen’s School of Dance- Talent Stage
  • 6:00 to 9:00 Children’s Carnival- First Pavilion- Sponsored by El Nopal (Wednesday-Saturday)
  • 6:30 PM All Swine- In Place
  • 6:30 PM 4-Wheeler Practice- Arena
  • 7:00 PM Clockwork-Talent Stage- Sponsored by Budget Inn
  • 7:15 PM Cindy Powell’s Black Belt Karate Demonstration-Midway
  • 8:00 PM 4-Wheeler Races- Sponsored by Buffy Peters -Arena

Thursday, July 30

  • 8:30 AM 4-H/FFA Swine Show Showmanship/Breeding/Market Swine
  • 3:00 – 6:30 PM Super cross Sign-in – Arena
  • 4:00 PM Art Show- Floral Hall
  • 4;30 PM Country Cured Ham-check in Sesquil Building
  • 5:30 PM Cured Ham Judging
  • 5:00 PM Pedal Power Sign up-Show Barns
  • 6:00 –10:00 PM Carnival Rides-Arm Bands- Pay One Price
  • 6:00 PM 4H/FFA Cattle in place
  • 6:30 PM Steer weigh-in
  • 6:30 PM Super cross practices- Arena
  • 7:00 PM Pedal Powered Tractor Pull- Sponsored by Palmyra Young Farmers and B&S Insurance & North River Old Iron Club - Show Barns
  • 7:00 PM 4-H/FFA Cattle- in Place (Weigh-in at 6:30 PM)
  • 7:00 PM Palmyra Elite Cheer- Sponsored By Diversified Crop Insurance-Talent Stage
  • 8:00 PM- Beth Thordsen- Sponsored by- Diversified Crop Insurance- Talent Stage
  • 8:00 PM Super cross Races- Sponsored by Buffy Peters - Arena

Friday, July 31

  • 8:30 AM 4-H/FFA Beef Cattle Show Breeding/Showmanship/Market Steers/Heifer
  • 12:00 PM Dairy Cattle- in Place Dairy Show- to start immediately following Beef show
  • 4:00 – 10:00 PM Art Show-Floral Hall
  • 5:00 PM Sign-in for Demolition Derby- Arena
  • 6:00 –10:00 PM Carnival Rides-Arm Bands- Pay One Price
  • 6:00 PM Clover Kid Show- Show arena
  • 7:30 PM Demolition Derby- Sponsored by Palmyra Jaycees- Arena

Saturday, August 1

  • 8:00 AM Antique Tractor Poker Run-Sponsored by the North River Old Iron Club- by Floral Hall
  • 9:00 AM Market Lambs, Goats, Swine, Rabbit Pens/Broilers, Steer/heifer, and Cured Ham Sale
  • 12:00 PM Sesqui Building Exhibits released
  • 12:00 PM Horse Shoe Tournament sign up after sale – Building and Fairgrounds Clean up
  • 1:00 PM Horse Shoe Tournament by Men’s Ball Field
  • 1:00 PM Tractor Games- Sponsored by North River Old Iron Club- by the lake
  • 6:00 – 10:00 PM Art Show-Floral Hall
  • 6:00 –10:00 PM Carnival Rides-Arm Bands- Pay One Price
  • 7:00 PM Truck & Tractor Pull- Sponsored by Palmyra Young Farmers- Arena
  • 7:00 PM Amateur Talent Contest- Talent Stage